How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stan Your Own Question
Dr. Stan
Dr. Stan, Medical Physician and Surgeon
Category: Medical
Satisfied Customers: 2701
Experience:  Johns Hopkins Fellowship Trained, Certified and Licensed Medical Physician and Surgeon
Type Your Medical Question Here...
Dr. Stan is online now
A new question is answered every 9 seconds

Are there any dangerous drug interactions with B vitamins--In

This answer was rated:

Are there any dangerous drug interactions with B vitamins--In particular, Thiamin, Niacin, Riboflavin, B-12?

Welcome to Just Answer:

There is no dangerous or significant adverse interaction between the use of thiamine, niacin, Riboflavin and/or B-12. However, niacin at doses more than 500 mg can cause stomach pain and irritation with skin flushing, and if other vitamins are use at the same time, it can slow their absorption. In general, the treatment of high dose niacin induced flushing is over the counter aspirin.

It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.

A Positive Feedback and/or Bonus is welcomed and appreciated.

Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.
Dr. Stan and 4 other Medical Specialists are ready to help you